Alert archive / Florida / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 45, NWS Melbourne, FL

June 10, 2008Osceola County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 10, 2008, 6:00 PM EDT for Osceola County, Florida. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2008, 6:00 PM EDT (22:00 UTC)
Expired
Jun 10, 2008, 6:32 PM EDT
In force
32 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

County Osceola County, FL

The radar

The Melbourne radar (KMLB), 69 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 6:00 PM EDTTSTM WND DMGSaint Cloud, FLNARCOOSSEE ROAD AND SR192 DAMAGE TO STORAGE SHEDS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 10.0 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2008-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1223 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2008-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1223 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
844 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMLB 102200
SVRMLB
FLC097-102245-
/O.NEW.KMLB.SV.W.0045.080610T2200Z-080610T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
600 PM EDT TUE JUN 10 2008

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL OSCEOLA COUNTY IN FLORIDA.

* UNTIL 645 PM EDT

* AT 556 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR SAINT CLOUD...OR OVER SAINT
  CLOUD...AND MOVING EAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED 
  TO...HARMONY...PINE GROVE...AND HOLOPAW

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

LAT...LON 2834 8146 2834 8140 2834 8105 2808 8104
      2808 8145 2834 8147
TIME...MOT...LOC 2200Z 270DEG 21KT 2823 8122

$$



BRAGAW
2 follow-up statements
000 
WWUS52 KMLB 102208
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
607 PM EDT TUE JUN 10 2008

FLC097-102245-
/O.CON.KMLB.SV.W.0045.000000T0000Z-080610T2245Z/
OSCEOLA FL-
607 PM EDT TUE JUN 10 2008

...70 TO 80 MPH WINDS ABOUT TO STRIKE HARMONY...

IF YOU LIVE IN HARMONY...TAKE SHELTER NOW

AT 605 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR ALLIGATOR LAKE...OR
6 MILES SOUTHEAST OF NARCOOSSEE...MOVING SOUTHEAST AT 20 MPH TOWARD
HARMONY.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
HOLOPAW.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR 
NORTH CENTRAL OSCEOLA COUNTY.

LAT...LON 2834 8146 2834 8140 2834 8105 2808 8104
      2808 8145 2834 8147
TIME...MOT...LOC 2207Z 270DEG 21KT 2823 8117

$$
000 
WWUS52 KMLB 102232
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
630 PM EDT TUE JUN 10 2008

FLC097-102239-
/O.CAN.KMLB.SV.W.0045.000000T0000Z-080610T2245Z/
OSCEOLA FL-
630 PM EDT TUE JUN 10 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL OSCEOLA COUNTY
IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE STORM 
THAT PROMPTED THE WARNING HAD WEAKENED SLIGHTLY AND EXITED THE 
WARNING AREA...THUS THE WARNING HAS BEEN CANCELLED.

HOWEVER...THE STORM IS STILL PRODUCING WINDS OF 45 TO 55 MPH AS IT 
MOVES INTO EASTERN OSCEOLA COUNTY...AND TOWARD THE BREVARD COUNTY 
LINE.

LAT...LON 2834 8146 2834 8140 2834 8105 2808 8104
      2808 8145 2834 8147
TIME...MOT...LOC 2229Z 270DEG 21KT 2823 8102

$$



CRISTALDI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 1:28 PM EDT, 4 hours 32 minutes earlier.

Area forecast discussion, Jun 10, 1:28 PM EDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
128 PM EDT TUE JUN 10 2008

.DISCUSSION...

...A FEW SEVERE STORMS STILL POSSIBLE THIS AFTERNOON/EVENING...
...TRANSITION TO THE WET SEASON LOOKS TO BE UNDERWAY...

TONIGHT...WATER VAPOR SATELLITE LOOP WAS SHOWING THAT THE UPPER LOW
WAS LIFTING OFF TO THE NORTHEAST AND A DRY SLOT THAT WAS WRAPPING
AROUND IT WAS OVER VOLUSIA COUNTY AND MOVING TO THE NORTH. LIGHT
WESTERLY STEERING FLOW BUMPING INTO LIGHT SEA BREEZE WILL RESULT IN
AN INITIAL INLAND PUSH TO STORMS THEN A SLOW EAST TO NORTHEAST STORM
MOVEMENT BACK TOWARD THE COAST. RADAR LOOP WAS SHOWING THAT THE
STRONGER WESTERLY WINDS OVER NORTH LAKE AND VOLUSIA COUNTIES WERE
EFFECTIVELY PINNING THE SEA BREEZE AND ONGOING CONVECTION TO THE
INTERSTATE 95 CORRIDOR AND EAST TO THE COAST.

500MB TEMPERATURES IN THE -9 TO -11C RANGE WILL STEEPEN LAPSE RATES
RESULTING IN THE POTENTIAL FOR SMALL HAIL AND GUSTY WINDS IN THE
STRONGER STORMS. STORMS NEAR THE COAST SOME WILL BE CAPABLE OF
PRODUCING FREQUENT TO EXCESSIVE LIGHTNING AS THEY ENCOUNTER THE SEA
BREEZE AND THE DIFFERENT WIND ENVIRONMENT

LOOKING AT STRONG STORMS FROM LATE AFTERNOON INTO THE DINNER HOUR AS
SEA BREEZE INDUCED STORMS KICK BOUNDARIES TO INLAND AREAS THAT ARE
WELL HEATED...THEN SOME SLIGHT PUSH BACK TO THE COAST IS POSSIBLE.
WILL NEED TO USE A PRE FIRST PERIOD TODAY TO COVER THE AFTERNOON
CONVECTION.

PREVIOUS DISCUSSION...
WED-THU...UPR LOW PROGD TO BE OVER THE E CENTRAL FL ATLC WATERS WED
MORNING AND PULL SE TWD THE BAHAMAS (FROM WHENCE IT CAME) DURING THE
DAY ON THU. WEAK LOW LVL FLOW EARLY WED WILL BECOME E/SE IN THE
AFTERNOON AIDED BY THE SLOW INLAND PROGRESSION OF THE EAST COAST SEA
BRZ BOUNDARY. COOL MID LVL TEMPS AND PWATS FROM 1.7-1.8 WILL SUPPORT
SCATTERED SHOWERS AND THUNDERSTORMS IN THE AFTERNOON WITH THE
GREATEST COVERAGE OVER THE INTERIOR. SOUTHERLY LOW LVL FLOW THU
MORNING WILL BECOME SE IN THE AFTERNOON WITH MOISTURE LVLS SIMILAR
TO WED. WILL BUMP UP POPS TO 40 PCT NEAR THE COAST AND NEAR 50 PCT
FOR THE INTERIOR. HIGHS BOTH DAYS IN THE UPR 80S TO LWR 90S.

FRI-SAT...DEEPER ONSHORE FLOW IS FORECAST BY LATE IN THE WEEK AS SFC
HIGH PRESSURE BUILDS SOUTHWARD OFF THE MID ATLC COAST. WILL CARRY
SLGT CHC ALONG THE COASTAL COUNTIES AND LOW END SCATTERED ACROSS THE
INTERIOR...THOUGH THIS MAY BE GENEROUS IF MODEL DRYING MATERIALIZES
AS PROGD BY 00Z GFS. HIGHS UPR 80S COAST TO LWR 90S INTERIOR.

SUN-TUE...LOWERING HEIGHTS ARE FORECAST ACROSS THE SE STATES AS MID
LVL S/W TROUGH CROSSES GA MONDAY. STILL SOME S-SE FLOW SUNDAY WITH
HIGHEST MOISTURE PROGD ACROSS THE NRN PENINSULA. WILL GO WITH 30-40
PCT POPS AND THEN INCREASE TO 40 PCT MON-TUE WITH SOME INCREASE IN
PREFRONTAL MOISTURE AND STEERING FLOW RETURNING BACK TWD THE EAST
COAST INTO EARLY NEXT WEEK.
&&

.AVIATION...AFTERNOON MVFR/IFR CONDITIONS 18Z-24Z IN AND NEAR
LIGHTNING STORMS. VFR CONDITIONS AREAWIDE AFTER 03Z AS LOW DEBRIS
CLOUDS CLEAR OUT. GENERAL AVIATION OPERATORS WILL NEED TO CHECK FOR
LOCAL LATE NIGHT/EARLY MORNING MVFR VISIBILITIES DUE TO SMOKE/FOG
MIXTURE NEAR AREAS WHERE THERE ARE SMOLDERING FIRES.

&&

.MARINE...SCATTERED STORMS SHOULD PUSH ACROSS THE INTRACOASTAL THROUGH
EARLY THIS EVENING. COVERAGE OF MARINE SHOWERS/STORMS SHOULD BE
ABOVE AVERAGE AGAIN WED-THU...AND SOME AFTERNOON STORMS MAY AFFECT
THE INTRACOASTAL WATERS ON WED. DRYING IS FORECAST TO WORK IN FROM
THE EAST FRI-SUN SO COVERAGE OF SHOWERS/STORMS WILL DECREASE.

THERE ARE NO WIND/SEA CONCERNS APPARENT THROUGH NEXT WEEKEND WITH
WINDS FORECAST TO BE 10 KNOTS OR LESS AND SEAS 3 FEET OR LESS.  THE
MAIN CHANGE WILL BE FOR THE AXIS OF THE HIGH PRESSURE RIDGE TO SHIFT
NORTH OF THE AREA BY LATE THU...CAUSING LIGHT SOUTHWEST/SOUTH FLOW
TO BECOME SOUTHEAST/EAST.  THE RIDGE AXIS MAY GET PUSHED BACK TO
CENTRAL FLORIDA LATE SAT.

&&

.FIRE WEATHER...MIN RH VALUES ARE FORECAST TO REMAIN AT OR ABOVE 50
PERCENT THROUGH THE REST OF THE WEEK. THE MAIN CONCERN WILL BE
LIGHTNING STRIKES AND GUSTY OUTFLOW WINDS FROM STORMS WHICH COULD
POSE PROBLEMS FOR CONTROL OF EXISTING OR NEW WILDFIRES.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  72  87  72  87 /  30  40  30  40
MCO  72  91  71  90 /  30  50  30  50
MLB  72  88  72  87 /  30  50  30  40
VRB  70  88  73  88 /  30  50  30  40

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

WIMMER/LASCODY
Hazardous weather outlook, Jun 10, 11:17 AM EDT, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1117 AM EDT TUE JUN 10 2008

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-102000-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1117 AM EDT TUE JUN 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
THE EAST COAST SEA BREEZE WILL SLOWLY MOVE INLAND AS IT PUSHES
AGAINST A LIGHT TO MODERATE LARGE SCALE WESTERLY WIND. EXPECT
LIGHTNING STORMS TO DEVELOP ALONG THE COAST EARLY IN THE AFTERNOON
THEN PUSH INLAND WITH THE SEA BREEZE THEN BACK TOWARD THE COAST
LATE AFTERNOON WITH THE STEERING WINDS ALOFT. AS THE STORMS APPROACH
THE COAST SOME OF THEM MAY BECOME STRONG WITH THE CAPABILITY OF
PRODUCING FREQUENT LIGHTNING...SMALL HAIL AND GUSTY WINDS.
LIGHTNING STORMS ARE ALSO EXPECTED TO DEVELOP OVER THE INTERIOR
MID TO LATE AFTERNOON MAINLY AS A FUNCTION OF AN ENHANCED WEST
COAST SEA BREEZE INTERACTING WITH AN INCREASINGLY MORE UNSTABLE
ATMOSPHERE. STORMS MAY LINGER INTO THE EARLY EVENING BEFORE
DISSIPATING WITH THE LOSS OF DAY TIME HEATING AND THE SEA BREEZE
INFLUENCE.

...FLOOD IMPACT...
SLOW STORM MOVEMENT AND INTENSITY OF A FEW STORMS THIS AFTERNOON
COULD CREATE THE POTENTIAL FOR ISOLATED RAINFALL TOTALS OF 2 TO 3
INCHES. THE HEAVY RAIN WILL CAUSE TEMPORARY PONDING OF WATER ON
ROADWAYS AND OTHER POORLY DRAINED AREAS.

...MARINE THUNDERSTORM GUST IMPACT...
STRONGER STORMS MOVING OFF THE MAINLAND MID TO LATE AFTERNOON WILL
HAVE THE POTENTIAL TO PRODUCE GUSTY WINDS AND FREQUENT LIGHTNING
AS THEY ENTER THE WATERS JUST OFF THE BEACHES.

...FIRE WEATHER IMPACT...
THOUGH THERE ARE NO LOW RELATIVE HUMIDITY CONCERNS...ISOLATED STORMS
WITH FREQUENT LIGHTNING AND GUSTY WINDS COULD PRODUCE CONTROL PROBLEMS
FOR NEW OR EXISTING WILDFIRES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
INCREASING MOISTURE WILL LEAD TO HIGHER PROSPECTS FOR LIGHTNING
STORMS THROUGH THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

WIMMER

In the hours before

Special weather statement, Jun 10, 2:57 PM EDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
257 PM EDT TUE JUN 10 2008

FLZ045-046-101930-
ORANGE-SEMINOLE-
257 PM EDT TUE JUN 10 2008

...STRONG THUNDERSTORMS AFFECTING EAST CENTRAL ORANGE COUNTY...
SOUTHEASTERN SEMINOLE COUNTY...

AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM OVER BITHLO...MOVING LITTLE.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

RL
Special weather statement, Jun 10, 3:45 PM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
345 PM EDT TUE JUN 10 2008

FLZ045-046-053-144-102130-
ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE COUNTY-
345 PM EDT TUE JUN 10 2008

...STRONG STORMS WILL BE POSSIBLE ACROSS CENTRAL AND SOUTHERN LAKE
COUNTY...SOUTHERN SEMINOLE COUNTY...AND WESTERN ORANGE AND OSCEOLA
COUNTIES...

AT 345 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
CLUSTERS OF INTENSIFYING STORMS NEAR LAKE HARRIS...APOPKA...AND
ALTAMONTE SPRINGS. THE INDIVIDUAL STORMS WERE MOVING VERY SLOWLY...
BUT WERE DEVELOPING TOWARD THE SOUTH AND WEST.

THROUGH 530 PM...STRONG STORMS MAY DEVELOP ACROSS THE SOUTHERN HALF
OF LAKE COUNTY NEAR CLERMONT AND MASCOTTE...SOUTHERN SEMINOLE COUNTY
AROUND FERN PARK...GOLDENROD AND OVIEDO...WESTERN ORANGE COUNTY FROM
DOWNTOWN ORLANDO WESTWARD TO THE LAKE COUNTY LINE...AND ACROSS
OSCEOLA COUNTY AROUND THE KISSIMMEE ATTRACTIONS AREA.

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 45 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO
BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.

CRISTALDI
Special weather statement, Jun 10, 4:43 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
443 PM EDT TUE JUN 10 2008

FLZ045-102130-
ORANGE-
443 PM EDT TUE JUN 10 2008

...STORMS WITH EXCESSIVE LIGHTNING OVER WESTERN ORANGE COUNTY...

AT 435 PM EDT...LIGHTNING DETECTION EQUIPMENT AT THE NATIONAL WEATHER
SERVICE INDICATED A STORM WITH EXCESSIVE LIGHTNING OVER MAGIC
KINGDOM...MOVING EAST AT 7 MPH.  SMALL HAIL MAY OCCUR WITH THIS
STORM AS WELL

LOCATIONS IN THE PATH OF THE LIGHTNING STORM INCLUDE BAY HILL...
DOCTOR PHILLIPS...ORLOVISTA AND PLEASURE ISLAND.

THIS STORM IS CAPABLE OF PRODUCING EXCESSIVE LIGHTNING STRIKES...
DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE. IF YOU ARE
OUTDOORS...TAKE SHELTER IN A BUILDING OR HARD TOPPED AUTOMOBILE. OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING. STAY AWAY FROM TREES.

LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA.

VISITORS TO THE ORLANDO THEME PARKS SHOULD MOVE INDOORS AND AWAY FROM
RIDES AS SOON AS THUNDER IS HEARD. FOLLOW THE DIRECTIONS OF PARK
STAFF.

BRAGAW
Local storm report, Jun 10, 5:33 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
533 PM EDT TUE JUN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     KISSIMMEE               28.30N 81.41W
06/10/2008                   OSCEOLA            FL   LAW ENFORCEMENT

            KISSIMMEE POLICE DEPARTMENT REPORTED TREE DOWN ON
            MICHIGAN ROAD IN KISSIMMEE. REPORT RECEIVED AT 528PM.

&&

MRT

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 1:04 PM EDTAreal Flood AdvisoryMLBVolusia86 min
Jun 10, 3:51 PM EDTAreal Flood AdvisoryMLBOrange, Seminole54 min
Jun 10, 4:45 PM EDTAreal Flood AdvisoryMLBOrange, Osceola90 min
Jun 10, 4:55 PM EDTSevere Thunderstorm WarningMLBOrange, Osceola36 min
Jun 10, 5:10 PM EDTTornado WarningMLBOrange, Osceola35 min
Jun 10, 5:28 PM EDTTornado WarningMLBOsceola32 min
Jun 10, 7:00 PM EDTSevere Thunderstorm WarningMLBOsceola33 min

Nearby

Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.